MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) HYPOINT NDL22GA1-1/2IN TW; NEEDLE
Model Number 300263
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: the customer issued a complaint for clogged needle detected during customer usage.As no sample was provided to bdm-ps for analysis and no additional information is available, the 8d team leader is not able to delve deeper into the investigation and correlate this symptom with a potential cause linked to bdm-ps syringe manufacturing process.However, based on the description bd assigned a quality criteria that is identified in the agreed specification.After reviewing the occurrence is within the specification and no further action will be assigned and report will not be updated on receipt of additional sample information.Bdm-ps performed a batch history record¿s review (bhr) including a review of all data collected during in process and quality inspections.The batches involved in this complaint met all acceptable quality levels (aql¿s), were manufactured and released according to applicable procedures and specifications.
 
Event or Problem Description
It was reported that hypoint ndl22ga1-1/2in tw needle was clogged.The following information was provided by the initial reporter: we inform you that we have received a new complaint for a needle quality problem (¿when he went to prepare the medication for use, he reported that the syringe did not pull or inject the liquid to make the mixture¿).

Brand Name
HYPOINT NDL22GA1-1/2IN TW
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key12284493
Report Number8041187-2021-00692
Device Sequence Number19793830
Product Code FMI
UDI-Device Identifier00382903002634
UDI-Public00382903002634
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2025
Device Model Number300263
Device Catalogue Number300263
Device Lot Number0071191
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2021
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1